# SDR V0XR2019070200001

- Difficulty date: June 25, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 32,803 hours, 20,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,803 hours, 20,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATERAL FLOORBEAM @ RT SIDE NEAR SILL. AREA OF BLENDED CORROSION DAMAGE TO THE UPPER FLANGE & AND WEB OF CROSS BEAM @ FS1051.300 BETWEEN RBL27.0 & OUTER EDGE. IAW REO 690-53-61-867.
